Alert archive / Mississippi / Flash Flood Watches in 2011
Flash Flood Watch 4, NWS Memphis, TN
NWS Memphis, TN issued this flash flood watch at Mar 8, 2011, 10:29 AM CST for 13 counties in Mississippi; Hardin County, McNairy County, Tennessee. It took effect at Mar 8, 2011, 6:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2011, 10:29 AM CST (16:29 UTC)
- In effect from
- Mar 8, 2011, 6:00 PM CST
- Expired
- Mar 9, 2011, 3:56 AM CST
- In force
- 10 hr
- Issued by
- NWS Memphis, TN
Counties Alcorn County, MS, Calhoun County, MS, Chickasaw County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Monroe County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS, Yalobusha County, MS, Hardin County, TN, McNairy County, TN
The radar
The Columbus AFB radar (KGWX), 76 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 4.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
618 WGUS64 KMEG 081629 FFAMEG URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 1029 AM CST TUE MAR 8 2011 ...HEAVY RAINFALL EXPECTED ACROSS PORTIONS OF NORTH MISSISSIPPI AND WEST TENNESSEE... THIS FLASH FLOOD WATCH REPLACES THE PREVIOUSLY ISSUED FLOOD WATCH. MSZ004>006-009-013>017-021>024-TNZ091-092-090030- /O.CAN.KMEG.FA.A.0001.110309T0000Z-110310T0000Z/ /O.NEW.KMEG.FF.A.0004.110309T0000Z-110310T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...SAVANNAH 1029 AM CST TUE MAR 8 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH MISSISSIPPI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN NORTH MISSISSIPPI...ALCORN...CALHOUN...CHICKASAW...ITAWAMBA... LAFAYETTE...LEE...MONROE...PONTOTOC...PRENTISS...TIPPAH... TISHOMINGO...UNION AND YALOBUSHA. IN WEST TENNESSEE...HARDIN AND MCNAIRY. * FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY AFTERNOON * A DEVELOPING STORM SYSTEM OVER THE SOUTHERN PLAINS WILL RESULT IN A DRAMATIC INCREASE IN ATMOSPHERIC MOISTURE ACROSS THE WATCH AREA THIS AFTERNOON THROUGH MIDDAY TOMORROW. THE POTENTIAL FOR HEAVY RAIN IS GREATEST IN EAST MISSISSIPPI AND IN WEST TENNESSEE GENERALLY SOUTH OF INTERSTATE 40 WHERE BETWEEN 2.0 AND 2.75 OF RAIN MAY FALL. LOCALLY HIGHER AMOUNTS AREA POSSIBLE. * RIVERS REMAIN SWOLLEN FROM RECENT HEAVY RAINFALL AND SOILS ACROSS MUCH OF THE AREA ARE ALREADY SATURATED. AS A RESULT... CURRENT RIVER FLOODING COULD BE AGGRAVATED AND RAPID RISES ON LOCAL CREEKS AND STREAMS WILL BE POSSIBLE. THOSE IN AREAS PRONE TO FLASH FLOODING SHOULD CONSIDER TAKING PRECAUTIONS NOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
074 WGUS64 KMEG 082115 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 315 PM CST TUE MAR 8 2011 ...HEAVY RAINFALL EXPECTED ACROSS PORTIONS OF NORTH MISSISSIPPI AND WEST TENNESSEE... MSZ004>006-009-013>017-021>024-TNZ091-092-090515- /O.CON.KMEG.FF.A.0004.110309T0000Z-110310T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...SAVANNAH 315 PM CST TUE MAR 8 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH MISSISSIPPI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN NORTH MISSISSIPPI...ALCORN... CALHOUN...CHICKASAW...ITAWAMBA...LAFAYETTE...LEE...MONROE... PONTOTOC...PRENTISS...TIPPAH...TISHOMINGO...UNION AND YALOBUSHA. IN WEST TENNESSEE...HARDIN AND MCNAIRY. * THROUGH WEDNESDAY AFTERNOON * A DEVELOPING STORM SYSTEM OVER THE SOUTHERN PLAINS WILL RESULT IN A DRAMATIC INCREASE IN ATMOSPHERIC MOISTURE ACROSS THE WATCH AREA THIS AFTERNOON THROUGH MIDDAY TOMORROW. THE POTENTIAL FOR HEAVY RAIN IS GREATEST IN EAST MISSISSIPPI AND IN WEST TENNESSEE GENERALLY SOUTH OF INTERSTATE 40 WHERE BETWEEN 2.0 AND 2.75 OF RAIN MAY FALL. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. * RIVERS REMAIN SWOLLEN FROM RECENT HEAVY RAINFALL AND SOILS ACROSS MUCH OF THE AREA ARE ALREADY SATURATED. AS A RESULT... CURRENT RIVER FLOODING COULD BE AGGRAVATED AND RAPID RISES ON LOCAL CREEKS AND STREAMS WILL BE POSSIBLE. THOSE IN AREAS PRONE TO FLASH FLOODING SHOULD CONSIDER TAKING PRECAUTIONS NOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
133 WGUS64 KMEG 090331 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 931 PM CST TUE MAR 8 2011 ...HEAVY RAINFALL EXPECTED ACROSS PORTIONS OF NORTH MISSISSIPPI AND WEST TENNESSEE... MSZ004>006-009-013>017-021>024-TNZ091-092-091200- /O.CON.KMEG.FF.A.0004.000000T0000Z-110310T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...SAVANNAH 931 PM CST TUE MAR 8 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH MISSISSIPPI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN NORTH MISSISSIPPI...ALCORN... CALHOUN...CHICKASAW...ITAWAMBA...LAFAYETTE...LEE...MONROE... PONTOTOC...PRENTISS...TIPPAH...TISHOMINGO...UNION AND YALOBUSHA. IN WEST TENNESSEE...HARDIN AND MCNAIRY. * THROUGH WEDNESDAY AFTERNOON * A DEVELOPING STORM SYSTEM OVER THE SOUTHERN PLAINS WILL RESULT IN A DRAMATIC INCREASE IN ATMOSPHERIC MOISTURE ACROSS THE WATCH AREA TONIGHT THROUGH MIDDAY WEDNESDAY. THE POTENTIAL FOR HEAVY RAIN IS GREATEST IN NORTHEAST MISSISSIPPI AND IN PORTIONS OF WEST TENNESSEE NEAR THE TENNESSEE RIVER WHERE BETWEEN 2 AND 3 INCHES OF RAIN MAY FALL. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. * RIVERS REMAIN SWOLLEN FROM RECENT HEAVY RAINFALL AND SOILS ACROSS MUCH OF THE AREA ARE ALREADY SATURATED. AS A RESULT... CURRENT RIVER FLOODING COULD BE AGGRAVATED AND RAPID RISES ON LOCAL CREEKS AND STREAMS WILL BE POSSIBLE. THOSE IN AREAS PRONE TO FLASH FLOODING SHOULD CONSIDER TAKING PRECAUTIONS NOW. BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. MOVE UP TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
687 WGUS64 KMEG 090956 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 356 AM CST WED MAR 9 2011 MSZ004>006-009-013>017-021>024-TNZ091-092-091100- /O.CAN.KMEG.FF.A.0004.000000T0000Z-110310T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...SAVANNAH 356 AM CST WED MAR 9 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH MISSISSIPPI AND WEST TENNESSEE HAS BEEN CANCELLED. RAIN IS COMING TO AN END ACROSS WEST TENNESSEE AND NORTH MISSISSIPPI...ENDING THE THREAT FOR FLASH FLOODING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood watch went out at Mar 8, 9:50 AM CST, 39 minutes earlier.
Area forecast discussion, Mar 8, 9:50 AM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
950 AM CST TUE MAR 8 2011
.UPDATE...MORNING FORECAST UPDATE.
&&
.DISCUSSION...
UPDATED TO ADJUST POPS/WEATHER BASED ON CURRENT RADAR TRENDS. ALSO
ADDED A FLASH FLOOD WATCH TO PORTIONS OF NORTHERN MISSISSIPPI AND
IN WEST TENNESSEE SOUTH OF INTERSTATE 40.
&&
PREV DISCUSSION... /ISSUED 450 AM CST TUE MAR 8 2011/
DISCUSSION...
MAIN FORECAST FOCUS CONTINUES TO BE THE POTENTIAL FOR STRONG TO
SEVERE THUNDERSTORMS THIS EVENING THROUGH WEDNESDAY AFTERNOON.
DEEP MOISTURE ADVECTION WILL CONTINUE TO TAKE PLACE THROUGH THE
MORNING HOURS AS A ROBUST SURFACE LOW DRIVES TOWARD THE OHIO RIVER
VALLEY FROM NORTHEAST TEXAS. AS IT DOES...EXPECT NUMEROUS SHOWERS
AND THUNDERSTORMS TO DEVELOP ALONG AND AHEAD OF A WEAK WARM
FRONTAL BOUNDARY THIS EVENING. A FEW OF THESE STORMS COULD BE
STRONG BUT SHOULD BE ELEVATED IN NATURE.
LATER THIS EVENING AND OVERNIGHT...THUNDERSTORM ACTIVITY WILL
BECOME MORE WIDESPREAD AS THE UPPER DYNAMICS BECOME MORE
FAVORABLE. H5 SHORTWAVE WILL TAKE ON MORE OF A NEGATIVE TILT
ALTHOUGH BETTER HEIGHT FALLS REMAIN NORTHWEST OF THE AREA.
NEVERTHELESS...MODEL SOUNDINGS CONTINUE TO DEPICT SUBSTANTIAL MID
LEVEL LAPSE RATES OVERNIGHT AND INTO EARLY WEDNESDAY MORNING WITH
THERMAL PROFILES THAT ARE NEARLY MOIST ADIABATIC UP TO 400 MB.
WITH THE BEST DYNAMICS MOVING THROUGH AT THIS TIME ALONG WITH A
50-60 KT LLJ OVERHEAD...BELIEVE THAT DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN THREATS WITH THIS SYSTEM. AN ISOLATED TORNADO IS
ALSO POSSIBLE...MAINLY DURING THE EVENING HOURS TONIGHT. THE BEST
DIRECTIONAL SHEAR WILL OCCUR BEFORE MIDNIGHT WITH 0-3 KM SRH
READINGS BETWEEN 600-800 M2/S2. IF A FEW STORMS CAN BECOME SURFACE
BASED...ISOLATED TORNADOES WILL BE POSSIBLE.
FLASH FLOODING WILL ALSO BE OF GREAT CONCERN. LATEST QPF GUIDANCE
FROM HPC DEPICTS 1-3 INCHES OF RAINFALL ACROSS MAINLY NORTH
MISSISSIPPI AND EAST CENTRAL ARKANSAS WITH SLIGHTLY LOWER AMOUNTS
TO THE NORTH. SATURATED SOILS FROM RECENT RAINS WILL ENHANCE THE
FLASH FLOOD POTENTIAL. IN ADDITION...MANY AREA RIVER BASINS ARE
SWOLLEN ALREADY AND WILL CONTINUE TO RISE SHARPLY. HELD OFF ON
THE ISSUANCE OF A FLOOD WATCH FOR NOW DUE TO DIFFERING QPF OUTPUTS
AMONGST THE MODELS ALONG WITH THE OVERALL SPEED OF THE SYSTEM. A
FLOOD WATCH MAY STILL BE NEEDED WITH SUBSEQUENT MODEL RUNS...FOR
AT LEAST PART OF THE AREA.
A COLD FRONT WILL PUSH THROUGH THE AREA LATE WEDNESDAY MORNING
INTO THE AFTERNOON HOURS BRINGING AN END TO THE PRECIPITATION. DRY
HIGH PRESSURE WILL THEN BUILD INTO THE REGION THROUGH THURSDAY
WITH MUCH COOLER TEMPERATURES. HIGH PRESSURE QUICKLY SLIDES TO THE
SOUTHEAST ALLOWING SOUTHERLY WINDS...WARMER CONDITIONS AND A
PLEASANT WEEKEND. AT THIS TIME...LONG RANGE MODELS DIFFER ON THE
TIMING OF THE NEXT SYSTEM EARLY NEXT WEEK. KEPT PERSISTENCE FOR NOW.
CCD
AVIATION...
12Z TAFS
FEW CHANGES FROM THE 06Z TAF PACKAGE. WILL CONTINUE SLIGHTLY MORE
OPTIMISTIC THAN THE GFS LAMP GUIDANCE IN THE WARM SECTOR CIGS/VSBY
FOR THIS AFTERNOON. NAM MODEL LOW LEVEL HUMIDITY PROGS CONCUR WITH
REASONING ON INITIALLY HIGHER CIGS.
TSRA POTENTIAL SHOULD BE PREDOMINATELY SPLIT BETWEEN ELEVATED
MID TO LATE AFTERNOON STORMS FORMING ABOVE A STABLE LOW LAYER...
AND FRONTAL FORCED TSRA THIS EVENING INTO THE EARLY OVERNIGHT.
THIS LATTER TSRA PERIOD IS PROBABLY OF GREATER CONCERN...GIVEN THE
POTENTIAL FOR A BROKEN CONVECTIVE LINE AROUND THE TIME OF THE LATE
EVENING MEM ARRIVAL PUSH. HOWEVER...BEST POTENTIAL FOR A ROBUST
CONVECTIVE LINE SHOULD BE OVER NORTHEAST MS AFTER 08Z. THIS
CONVECTION SHOULD BE ROOTED BETTER INSTABILITY ALONG AND SOUTH OF
THE NORTHWARD MOVING WARM FRONT. THIS WARM FRONT SHOULD BE
PRECEDED BY LOWERING CIGS LATE TONIGHT...AS A MARINE AIR IS
LIFTED OVER THE SHALLOW RETREATING COOLER AIR TO THE NORTH.
PWB
&&
.AVIATION...
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 59 53 63 39 / 90 100 20 10
MKL 60 54 63 37 / 70 100 40 20
JBR 56 50 59 36 / 100 90 20 10
TUP 61 55 68 37 / 70 100 50 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY
AFTERNOON FOR ALCORN-CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-
LEE MS-MONROE-PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-UNION-
YALOBUSHA.
TN...FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY
AFTERNOON FOR HARDIN-MCNAIRY.
&&Hazardous weather outlook, Mar 8, 5:18 AM CST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 518 AM CST TUE MAR 8 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091330- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 518 AM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS PORTIONS OF THE MID SOUTH THIS MORNING THROUGH EARLY WEDNESDAY MORNING...MAINLY SOUTH AND WEST OF A POCAHONTAS ARKANSAS TO SOMERVILLE TENNESSEE TO HOUSTON MISSISSIPPI LINE. THE PRIMARY THREATS INITIALLY INCLUDE DAMAGING WINDS IN EXCESS OF 60 MPH THIS EVENING...TRANSITIONING TO MORE OF A HAIL THREAT DURING THE LATE EVENING AND OVERNIGHT HOURS. ALSO...AN ISOLATED TORNADO CANNOT BE RULED OUT BEFORE MIDNIGHT. IN ADDITION...HEAVY RAIN APPEARS LIKELY ACROSS THE ENTIRE MID SOUTH TUESDAY AFTERNOON INTO WEDNESDAY. 1 TO 3 INCHES OF RAINFALL IS EXPECTED MAINLY ACROSS EAST CENTRAL ARKANSAS AND NORTH MISSISSIPPI WITH LOCALIZED HIGHER AMOUNTS POSSIBLE. RIVERS ALSO REMAIN SWOLLEN FROM RECENT RAINFALL AND SOILS ACROSS MUCH OF THE AREA ARE ALREADY SATURATED. A FLOOD WATCH MAY BECOME NECESSARY LATER TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW STORMS COULD BE STRONG WEDNESDAY MORNING ALONG THE TENNESSEE RIVER VALLEY IN TENNESSEE AND NORTHEAST MISSISSIPPI WITH AMPLE FORCING ALONG THE COLD FRONT AS IT PASSES THROUGH. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...LAW ENFORCEMENT...AND EMERGENCY MANAGEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NECESSARY ACROSS PORTIONS OF THE MID SOUTH TUESDAY EVENING INTO WEDNESDAY. CCD
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 9:34 AM CST | Flood Watch | MEG | Alcorn, Calhoun, Chickasaw, Itawamba, Lafayette, Lee and 7 more | 55 min |
| Mar 8, 3:13 PM CST | Special Weather Statement | MEG | Yalobusha | 32 min |
| Mar 8, 3:43 PM CST | Special Weather Statement | MEG | Pontotoc, Union | 47 min |
Nearby
Flash Flood Watches in Mississippi, 2011Flash Flood Watches in Tennessee, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.